# SDR 97UAL900431

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1815U
- Make and model: Doug DC-10-10
- Aircraft serial: 46614
- Engine: Ge CF66D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Emer Pwr Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER SWITCH FAILS TO PROVIDE EMERGENCY POWER WHEN SELECTED TO ON.  ALSO, 3  COCKPIT CLOCKS KEPT LOSING POWER.  APU FAILED AND EMERGENCY POWER SWITCH FAILED TO SUPPLY EMERGENCY POWER.  *S/D*  WIRE NR 14 LOOSE ON EMERGENCY POWER SWITCH AND CANNON PLUG R2-17 NOT FULLY SECURED.  WIRE TIGHTENED AND CANNON PLUG SECURED.
